L. Addario-berry and B. A. Reed, Ballot Theorems, Old and New, Horizons of combinatorics, pp.9-35, 2008.
DOI : 10.1007/978-3-540-77200-2_1

L. Addario-berry and B. Reed, Minima in branching random walks, The Annals of Probability, vol.37, issue.3, pp.1044-1079, 2009.
DOI : 10.1214/08-AOP428

URL : https://hal.archives-ouvertes.fr/hal-00795281

E. Aïdékon, Convergence in law of the minimum of a branching random walk, The Annals of Probability, vol.41, issue.3A, pp.1362-1426
DOI : 10.1214/12-AOP750

E. Aïdékon and B. Jaffuel, Survival of branching random walks with absorption. Stochastic Process, Appl, vol.121, issue.9, pp.1901-1937

E. Aïdékon and Z. Shi, Weak convergence for the minimal position in a branching random walk: A simple proof, Periodica Mathematica Hungarica, vol.143, issue.17, pp.43-54
DOI : 10.1007/s10998-010-3043-x

J. D. Biggins, The first-and last-birth problems for a multitype age-dependent branching process Advances in Appl, Probability, vol.8, issue.3, pp.446-459, 1976.

J. D. Biggins, Chernoff's theorem in the branching random walk, Journal of Applied Probability, vol.12, issue.03, pp.630-636, 1977.
DOI : 10.1214/aop/1176996611

J. D. Biggins, Branching out, Probability and mathematical genetics, pp.113-134
DOI : 10.1017/CBO9781139107174.007

J. D. Biggins and A. E. Kyprianou, Measure change in multitype branching, Advances in Applied Probability, vol.64, issue.02, pp.544-581, 2004.
DOI : 10.1214/aop/1024404291

F. Caravenna and L. Chaumont, An invariance principle for random walk bridges conditioned to stay positive, Electronic Journal of Probability, vol.18, issue.0, pp.2013-3068391
DOI : 10.1214/EJP.v18-2362

URL : https://hal.archives-ouvertes.fr/hal-00691962

M. Fang and O. Zeitouni, Branching random walks in time inhomogeneous environments, Electronic Journal of Probability, vol.17, issue.0, pp.2012-2968674
DOI : 10.1214/EJP.v17-2253

M. Fang and O. Zeitouni, Slowdown for Time Inhomogeneous Branching Brownian Motion, Journal of Statistical Physics, vol.125, issue.1, pp.1-9
DOI : 10.1007/s10955-012-0581-z

J. M. Hammersley, Postulates for Subadditive Processes, The Annals of Probability, vol.2, issue.4, pp.652-680, 1974.
DOI : 10.1214/aop/1176996611

P. L. Hsu and H. Robbins, Complete Convergence and the Law of Large Numbers, Proceedings of the National Academy of Sciences, vol.33, issue.2, pp.25-31, 1947.
DOI : 10.1073/pnas.33.2.25

Y. Hu and Z. Shi, Minimal position and critical martingale convergence in branching random walks, and directed polymers on disordered trees, The Annals of Probability, vol.37, issue.2, pp.742-789, 2009.
DOI : 10.1214/08-AOP419

URL : https://hal.archives-ouvertes.fr/hal-00414685

I. 'd-like-so, J. Kahane, and J. Peyrière, Sur certaines martingales de Benoit Mandelbrot, Advances in Math, vol.22, issue.2, pp.131-145, 1976.

J. F. Kingman, The First Birth Problem for an Age-dependent Branching Process, The Annals of Probability, vol.3, issue.5, pp.790-801, 1975.
DOI : 10.1214/aop/1176996266

M. V. Kozlov, On the Asymptotic Behavior of the Probability of Non-Extinction for Critical Branching Processes in a Random Environment, Theory of Probability & Its Applications, vol.21, issue.4, pp.813-825, 1976.
DOI : 10.1137/1121091

S. Kurcyusz, On the existence and nonexistence of Lagrange multipliers in Banach spaces, Journal of Optimization Theory and Applications, vol.17, issue.1, pp.81-110, 1976.
DOI : 10.1007/BF00933349

R. Lyons, A Simple Path to Biggins??? Martingale Convergence for Branching Random Walk, Classical and modern branching processes, pp.217-221, 1994.
DOI : 10.1007/978-1-4612-1862-3_17

R. Lyons, R. Pemantle, and Y. Peres, Conceptual Proofs of $L$ Log $L$ Criteria for Mean Behavior of Branching Processes, The Annals of Probability, vol.23, issue.3, pp.1125-1138, 1995.
DOI : 10.1214/aop/1176988176

R. Pemantle and Y. Peres, Critical Random Walk in Random Environment on Trees, The Annals of Probability, vol.23, issue.1, pp.105-140, 1995.
DOI : 10.1214/aop/1176988379

J. Peyrière, Turbulence et dimension de Hausdorff, C. R. Acad. Sci. Paris Sér. A, vol.278, pp.567-569, 1974.

C. Stone, A Local Limit Theorem for Nonlattice Multi-Dimensional Distribution Functions, The Annals of Mathematical Statistics, vol.36, issue.2, pp.546-551, 1965.
DOI : 10.1214/aoms/1177700165